Rosuvastatin



Related Terms: Cholesterol, Lipid Profile, Reduce Cholesterol, Lifestyle Modification, Control Cholesterol Level, Exercises, Ldl

Recently Answered Questions


Kindly review and explain my lipid profile and liver test.
Query: Hello doctor, I need you to please analyze my lipid profile and liver test where I can see that a few numbers are at a very high end. Currently, I am taking following medicines Rosuvastatin 10 mg one tablet daily, Amlodipine Besylate 5 mg one tablet daily. I am a chain smoker and smoke average 20 t...  Read Full »
Dr. Muhammad Zohaib Siddiq
Cardiologist

Answer: Hi, Welcome to icliniq.com. Your liver enzymes are raised a bit, and lipid profile is deranged a bit, for which you are taking Rosuvastatin. Rosuvastatin may cause the liver function to derange. Since how long are you taking Rosuvastatin or any other lipid-lowering medicine? If the liver function ...  Read Full »
 
Kindly explain the interaction of pomegranate juice with Rosuvastatin.
Query: Hi doctor, I was reading on the internet that one should not take pomegranate juice while on Rosuvastatin. It damages the kidney and muscle loss will occur. Please advice.  Read Full »
Dr. Naresh Kumar Monigari
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the data posted. There is no direct interaction between pomegranate juice and statin so it is not absolutely contraindicated. But, drinking pomegranate juice by people who are taking statin may lead slower metabolism of stain and may increase the...  Read Full »
 
What can be done for continuous bloating and farting?
Query: Hello doctor,I am 32 years old male. During the evening time, I started bloating and fart continuously. This is happening since last 6 to 8 months. I have high cholesterol and taking Rozavel 10. It is very embarrasing.  Read Full »
Dr. Mayank Agarwal
Family Physician

Answer: Hi, Welcome to icliniq.com. Rosuvastatin (Rozavel) is a lipid-lowering drug that may cause excessive flatulence in some patients. However, you might have irritable bowel syndrome. You must elaborate on your symptoms. Do you feel pain in the abdomen? Do you have a fixed time of meal? For flatulence...  Read Full »
 
Why do my total cholesterol and triglycerides level keep fluctuating?
Query: Hello doctor, My recent lipid profile showed borderline cholesterol and triglycerides. My total cholesterol is 207 and triglycerides are 324. From the past seven years, my cholesterol is fluctuating. The cholesterol keeps fluctuating around 200 and triglycerides between 180 to 300. My echocardiogram...  Read Full »
Dr. Manish N Garg
Cardiologist

Answer: Hello, Welcome to icliniq.com. You should continue taking Rosuvastatin. I suggest adding Fenofibrate 160 mg daily. It will help in improving the lipid profile. Consult your specialist doctor, discuss with him or her and start taking the medicine after their consent. I hope this helps. For further qu...  Read Full »
 
How to reduce triglyceride levels after stent placement?
Query: Hello doctor,How to reduce triglyceride levels, which is 262 as on today. I have a stent placed three years ago.  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. As you had a stent, you must be on medicines like Atorvastatin or Rosuvastatin, which also helps in lowering triglyceride levels. In spite of these medications, if your triglycerides are elevated, you will need to add one more medicine like tablet Fenofibrate 145 mg, ...  Read Full »
 
Is it necessary to take medicines for tricuspid regurgitation and aortic stenosis separately?
Query: Hello doctor,My wife aged 72, weight 65 kg, is a diabetic type 2 for the past six years, hypertensive for the past two years, is suffering from moderate tricuspid regurgitation, aortic valve sclerosis, and pulmonary hypertension for the past two years. Her systolic function is good and there is no d...  Read Full »
Dr. Amiya Kumar Chattopadhyay
Cardiologist

Answer: Hi, Welcome to icliniq.com. On the face of diabetes and hypertension with raised cholesterol and LDL, I suggest you add tablet Rosuvas (Rosuvastatin) one tablet daily after dinner. Consult your doctor. I think the dose of anti-diabetes medicine could be adjusted to reduce his blood sugar level to ...  Read Full »
 
I have high cholesterol and pain in left chest. Kindly help.
Query: Hello doctor, I am 45 years old. Last week I started to get pain from my left chest to left hand. Then I consulted the physician and he suggested some medicines and suggested to go for blood diagnosis. Today I got my results for cholesterol. The reports are somewhat poor. The lab technician said th...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). Except for the lipid profile, other parameters are fine. You should be started on tablet Rosuvastatin (Rosulip) 10 mg bedtime for eight weeks and repeat lipid profile after this time p...  Read Full »
 
I feel uncomfortable on deep breath. How can I normalize my breathing?
Query: Hi doctor, I have difficulty in taking a deep breath. I feel uncomfortable. My uric acid and cholesterol levels are at a higher range than normal. What can I do to normalize my breathing?  Read Full »
Dr. Vivek Pillai
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). You have an LDL (low-density lipoprotein) cholesterol of 161 mg/dL. You can manage it by taking tablet Atorvastatin or tablet Rosuvastatin 20 mg at night for a month and see for improve...  Read Full »
 
Can cholesterol levels be reduced just by lifestyle changes?
Query: Hi doctor, I am a 33 years old male. I weigh 84 kg and I am 5 feet 8 inches. I have high blood pressure. I am taking Triolmezest 40 mg and it is in control now. For the past 5 years I have cholesterol. I have attached my lipid profile report please refer. Should I start medication or lifestyle chan...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You have deranged lipid profile (attachment removed to protect patient identity). With such high level of LDL (Low density lipoprotein) treatment with drugs is necessary. I would suggest you to get fasting blood sugar, thyroid profile and ECG done. You should start on s...  Read Full »
 
Why do I have breathlessness while walking?
Query: Hello doctor, I am a normal healthy individual with a sedentary lifestyle. I weigh 67 kg and my height is 165 cm. I am experiencing some breathlessness of late when I walk. Hence, I am trying to understand if there is something wrong in me. My annual medical checkup (over the last 3 years) show my c...  Read Full »
Dr. Vivek Singla
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). I would like to know about your diet? Do you have any allergies? Do you smoke? My suggestion would be to reduce saturated fats and trans fats intake in your diet. Start taking tablet Rozave...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Rosuvastatin? We have medical experts to help you right away.

Ask a Doctor Online Now!